Inner and Outer j-Radii of Convex Bodies in Finite-Dimensional Normed Spaces.
Discrete & computational geometry, Tome 7 (1992) no. 4, pp. 255-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1992__7_4_131195,
author = {V. Klee and P. Gritzmann},
title = {Inner and {Outer} {j-Radii} of {Convex} {Bodies} in {Finite-Dimensional} {Normed} {Spaces.}},
journal = {Discrete & computational geometry},
pages = {255--280},
year = {1992},
volume = {7},
number = {4},
zbl = {0747.52003},
url = {http://geodesic.mathdoc.fr/item/DCG_1992__7_4_131195/}
}
V. Klee; P. Gritzmann. Inner and Outer j-Radii of Convex Bodies in Finite-Dimensional Normed Spaces.. Discrete & computational geometry, Tome 7 (1992) no. 4, pp. 255-280. http://geodesic.mathdoc.fr/item/DCG_1992__7_4_131195/